If you stop the treatment of baclafen the patient returnes to the previous situation or it my be worst? Thank you!
I would think if you stopped treatment the spasticity would return and could be worse due to rebound effects. What medical problem are we talking about here. If it is MS or spasticity from spinal cord injury it could be different from taking it for low back pain and muscle spasm. It would depend on what issue you are taking it for and how long you have been taking it. If you have been on Baclofen for a long period of time you have to taper off. Stopping suddenly can cause seizures, hallucinations,and rebound spasticity. It would also depend on whether we are talking about oral therapy or using an infusion pump into the intrathecal space. Hope this helps some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2011 • 1 answer
Posted 14 Jan 2013 • 1 answer
Posted 5 May 2016 • 0 answers
Posted 30 May 2016 • 1 answer
Posted 12 Sep 2016 • 1 answerFAQ by Drugs.com